Variational Iteration Method for Delay Differential Equations Using He’s Polynomials

Articles > Article · 2010

Authors: Syed Tauseef MOHYUD-DINA, Ahmet YILDIRIM

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 65, pp 1045-1048

DOI: 10.1515/zna-2010-1204

Summary

January 21, 2010 In this paper, we apply the variational iteration method using He’s polynomials (VIMHP) for solving delay differential equations which are otherwise too difficult to solve. These equations arise very frequently in signal processing, digital images, physics, and applied sciences. Numerical results reveal the complete reliability and efficiency of the proposed combination.

View details